Pain below sternum

Questions and answers on "Pain below sternum"

Hi, On Monday I took three NanoX9 nitric oxide pills, they were from 2009, dumb idea I know but a few hours later I started vomiting and spent the...

doctor1 MD

hi,
thank you for your query
nanoX9 has been noticed to have side effects even in people taking it in regular dose.
these include-
Nausea
Diarrhea...

Read Full Thread   Ask a Doctor Now

A friend of mine has had severe pain just under the sternum, vomiting (including yellow bile ), diarrhea . He experienced just symptoms about a...

doctor1 MD

Hi
Thanks for your query
As gall bladder issues are excluded as per your version then its most important now to exclude now gastric pathologies....

Read Full Thread   Ask a Doctor Now

I have had sudden but continuous breathing difficulty for 9 weeks. With this I also have low blood pressure (80/55) and low heart rate at 58 that...

doctor1 MD

Namasthe
Welcome to Healthcare-Magic
Greetings of the day


Its likely that pain is due to Gastritis/gastric ulceration.
It requires Upper...

Read Full Thread   Ask a Doctor Now

Recent questions on  Pain below sternum

doctor1 MD

i have been nauseated and sweating profusely all day. I feel like I am having XXXXXXX XXXXXXX all the time. I will throw up whenever. cant keep...

doctor1 MD

Friday night, extreme pain below sternum , stomach bloated and hard, has stayed that way, paid much decreased, no fever, no vomiting , pepto bismal...

doctor1 MD

I am post cabg almost10 months. Have been under tremendous stress lately. Blood Pressure very high and eratic. Also in last month stomach has...

doctor1 MD

I have pain just below my sternum, tender to palpation , worsens with food or fluid intake, have been unable to eat or drink for more than 24hrs...

doctor1 MD

I have had sudden but continuous breathing difficulty for 9 weeks. With this I also have low blood pressure (80/55) and low heart rate at 58 that...

doctor1 MD

I have had a slight niggley pain for two days that comes and goes, day or night. It is about 2 inches directly left of the bottom of my sternum....

doctor1 MD

Hi, On Monday I took three NanoX9 nitric oxide pills, they were from 2009, dumb idea I know but a few hours later I started vomiting and spent the...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures